# SDR GAIA99149

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6821
- Make and model: Boeing 727223
- Aircraft serial: 19496
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Misdrilled
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MDT - DURING ROUTINE MAINTENANCE, IT WAS DISCOVERED THAT AT STATION 1342.4 RIGHT SIDE HAD LOOSE FASTENERS BETWEEN WL 260 ADN WL 195.  REMOVED AND REPLACED SKIN PANEL IAW BOEING SRM ANS S/B 727-53-155.  INSTALLED AN INTERNAL REPAIR STRAP IAW FVI DRAWING NUMBER 53-99527-1 AND 8110 DATED OCTOBER 4, 1999.  THE A/C WAS RETURNED TO SERVICE.  (M)
